Deakin University
Browse
lim-generalizedlinear-2020.pdf (707.64 kB)

Generalized linear differential equation using hyers-ulam stability approach

Download (707.64 kB)
journal contribution
posted on 2021-01-01, 00:00 authored by B Unyong, V Govindan, S Bowmiya, G Rajchakit, N Gunasekaran, R Vadivel, Chee Peng LimChee Peng Lim, P Agarwal
Generalized linear differential equation using hyers-ulam stability approach

History

Journal

AIMS Mathematics

Volume

6

Pagination

1607-1623

Location

Springfield, Mo.

Open access

  • Yes

ISSN

2473-6988

eISSN

2473-6988

Language

English

Publication classification

C1 Refereed article in a scholarly journal

Issue

2

Publisher

AMER INST MATHEMATICAL SCIENCES-AIMS

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC